A 50-year-old male asked:
Synthroid 75mcg alleviated my hypo symptoms except now i have insomnia. tsh .7, ft4 1.4, ft3 3.3. would adding t3 or switching to armour help that?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Family Medicine 51 years experience
Probably not: It looks like your labs indicate this is the proper thyroid dose. It should be taken in the mornings. If taking it right, then look for some other cause of the insomnia
Created for people with ongoing healthcare needs but benefits everyone.
818 viewsAnswered >2 years ago
Last updated Jan 27, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.